# SDR SWIA200413442

- Difficulty date: June 14, 2004
- Submitted: June 21, 2004
- Operation: Air carrier
- Aircraft: N58733
- Make and model: Emb EMB-120ER
- Aircraft serial: 120197
- Aircraft time: 24,649 hours, 31,882 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Cooling Fan
- Part number: AE1711AA0
- Part serial: 112
- Condition: Malfunctioned
- Location: Cockpit
- Part time: 5,424 hours, 7,065 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMOKEY ODOR IN COCKPIT FROM LEFT PACK WHILE ON THE GROUND.  REPLACED LEFT GROUND COOLING FAN IAW EMB 120 21-20-00.  P/N  AE1711AA0, S/N ON 136, S/N OFF 112.
